Method of lines for quasilinear functional differential equations

Wojciech Czernous , Zdzisław Kamont

Abstract

n/a
Author Wojciech Czernous
Wojciech Czernous,,
-
, Zdzisław Kamont
Zdzisław Kamont,,
-
Journal seriesUkrainian Mathematical Journal, ISSN 0041-5995
Issue year2014
Vol65
No10
Pages1514-1541
Publication size in sheets1.35
DOIDOI:10.1007/s11253-014-0876-0
URL http://link.springer.com/content/pdf/10.1007%2Fs11253-014-0876-0.pdf
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.23 (2) - 2014=0.249 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back